# SDR CALA2015122401031

- Difficulty date: December 24, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 34,051 hours, 11,950 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 1675
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, SPEED LIMIT CAUTION LIGHT CAME ON CAPTAINS ADI DISPLAY, PITCH BAR DISAPPEARED & LOW SPEED BAR DISAPPEARED, INTERMITTENT STICK SHAKER DURING LEVEL FLIGHT AT FL 360, AIRSPEED, AURAL INDICATION ON APPROACH.  PERFORMED SMYD 1 BITE, FOUND AOA SIG ERROR MSG 27-31004.  REPLACED LT AOA SENSOR IAW AMM 34-21-05, OK.  ALSO PERFORMED DEU 1 SELF-TEST, PASS IAW FIM 31-62-00-810-802.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1713588, SN OFF 01675 SENSOR, ANGLE O OFF 29-3412-9-0002 1675 ON 29-3412-9-0002 1997.
